# SDR SWIA201642560

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 35,613 hours, 29,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  RECEIVED A DISPLAY FAN FAIL MESSAGE FOLLOWED BY A STRONG ODOR OF ELECTRICAL BURNING ODOR. NO VISIBLE SMOKE NOTED.  DECLARED EMERGENCY.
